Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

How can TB affect urinary system ?

Dear Dr. i am a male aged 42, I was diagnosed as abd. t.b. six months ago, i am on akt4, now i have urinary problem like micturation, discharge slight and slight itching, today i found there was blood . kindly advise what could be the reason. two months ago done urine analysis it it negative
Asked On : Wed, 23 Feb 2011
Answers:  3 Views:  186
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Sports Medicine Specialist 's  Response
The colour of the urine is due to the medicines you are taking.
You mentioned tb of abdomen.... which part?.... Which are the organs involved?.....
All these questions are very much related to your present complaints....
Check urine complete and USG Abdomen to have the proper diagnosis.
Answered: Fri, 4 Mar 2011
I find this answer helpful

1 Doctor agrees with this answer

Ayurveda Specialist Dr. Rajesh Lakhanpaul's  Response
most probably the colour is due to medicines. To be on safer side get urine analysis along with U.S. KUB
Answered: Wed, 23 Feb 2011
I find this answer helpful
Homeopath Dr. Arif. K. Kaware's  Response
get a urine routine done to rule out any recent infection;if you are on AKT-4 still then colour of your urine will be reddish due to rifampicin so it will be difficult to comment without urine report.
Answered: Wed, 23 Feb 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor